# SDR UALA2011021700829

- Difficulty date: February 15, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 51,178 hours, 14,239 cycles
- Engine: Pwa PW2037
- System (JASC): 2312 · VHF Communications System
- Part: Light
- Condition: Faulty
- Location: Selector Panel
- Component: Selector Panel
- Component part number: 6225390001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADIO HEAD NR 1 BACKLIGHT INOPERATIVE.  REPLACED FREQUENCY SELECTOR PANEL IAW MM, OPS NORMAL.
